RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 401–405 (Mi mz6433)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniqueness of the solution of integral equations of the first kind with entire kernels

Yu. E. Anikonov


Full text: PDF file (313 kB)

English version:
Mathematical Notes, 1980, 28:3, 669–671

Bibliographic databases:

UDC: 517.9
Received: 04.04.1977

Citation: Yu. E. Anikonov, “Uniqueness of the solution of integral equations of the first kind with entire kernels”, Mat. Zametki, 28:3 (1980), 401–405; Math. Notes, 28:3 (1980), 669–671

Citation in format AMSBIB
\Bibitem{Ani80}
\by Yu.~E.~Anikonov
\paper Uniqueness of the solution of integral equations of the first kind with entire kernels
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 401--405
\mathnet{http://mi.mathnet.ru/mz6433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594207}
\zmath{https://zbmath.org/?q=an:0444.45001}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 3
\pages 669--671
\crossref{https://doi.org/10.1007/BF01158325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200008}


Linking options:
  • http://mi.mathnet.ru/eng/mz6433
  • http://mi.mathnet.ru/eng/mz/v28/i3/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Anikonov, M. V. Neschadim, “Ob obratnykh zadachakh dlya uravnenii matematicheskoi fiziki s parametrom”, Sib. elektron. matem. izv., 9 (2012), 45–64  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019